# SDR AALA201908089018

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 21,674 hours, 8,894 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: 218883
- Condition: Clogged
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LEFT FUEL FILTER BYPASS ILLUMINATED, NO ERRATIC SIGNS INDICATION. FIGHT CONTINUE PER QRH. MAINTENANCE REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH AND ENGINE FUEL FILTER IAW FIM 73-05-00-810-801.F00. LEAK CHECK AND OPS CHECK OK. (SEE SDR # AALA201908079013)
